# SDR CALA2011081200535

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 45,268 hours, 24,249 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380428101
- Part serial: P100599
- Condition: Defective
- Location: Apu Bay
- Part time: 27,787 hours, 23,717 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

APU FUEL LEAK INTERNALLY INSIDE APU ITEM PLACED ON PLACARD APU INOP NEEDS APU WHILE TROUBLESHOOTING FUEL SMELL DISCREPANCY ON L/P 8809346, IDENTIFIED APU AS SOURCE OF SMELL.  REPLACED BURNER CAN ASSEMBLY WITH NO SUCCESS AND NOTICED RAW FUEL DRIPPING FROM CIRCUMFERENTIAL FLANGE JOINING COMPRESSOR SECTION AND HOT SECTION AT 6 O`CLOCK POSITION.  RECOMMEND APU R&R.
